# SDR AALA201804239022

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,635 hours, 29,929 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 10096
- Condition: Faulty
- Location: Brakes
- Part time: 9,057 hours, 4,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE-OFF, AND BEFORE LANDING GEAR RETRACTION, ECAM MESSAGEFOR BRAKES AUTO BRAKE FAULT,  BRAKE RELEASED. REPLACED BRAKE SYSTEM CONTROL UNIT IAW AMM 32-42-34, PERFORMED BITE TEST OF BSCU, TESTS OK.
